# SDR SIMA200131313

- Difficulty date: November 9, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, FOUND CORROSION ON THE LEFT OMEGA BEAM AT FRAME 24.  REMOVED CORROSION.  PERFORMED AN NDT INSPECTION OF THE AREA WITH NO REJECTABLE INDICATIONS.  FABRICATED A Z REPAIR DOUBLER.  REPAIR DONE IAW EMB GST 3598/01, PARA 8 AND STANDARD SRM PRACTICES.  (M)
